# SDR AALA202408204584

- Difficulty date: August 16, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N331TK
- Make and model: Boeing 737823
- Aircraft serial: 68103
- Aircraft time: 2,873 hours, 1,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 19C EXIT PATH LIGHTS DISLODGED. SECURED 19C EMERGENCY EXIT LIGHT. PER AMM 25-11-00.
